# SDR 05FDEA00016

- Difficulty date: December 31, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,070 hours, 25,997 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE MEM NR 4 SLAT INDICATED EXTENDED WITH  FLAPS SELECTED TO 2 DEGREES.  AMBER L/E FLAPS LIGHT ILLUMINATED ON FORWARD PANEL.  GREEN NR 4 SLAT ANNUNCIATOR LIGHT ILLUMINATED DN F/E AUX PANEL.  COMPLIED WITH CHECKLIST PROBLEM.  RETURNED FOR LANDING.  CYCLED LEADING EDGE SLAT & OVERIDE SWITCHES S1010 & S1011, CYCLED SLATS SEVERAL TIMES NR 4 SLAT AMBER & GREEN LIGHTS OPS CHECK SATISFACTORY ON FWD & AFT PANELS.  A/C OK FOR SERVICE.  ALSO VISUAL CHECK OF SLATS OPS CHECK NORMAL.
